Important Information To buy this product you must be over 16 years of age. As with all medicines you should consult your Doctor or Pharmacist If you are currently taking any other medication. If your symptons persist or if you suffer any allergies. You should always seek advice if you are breast feeding, pregnant or planning a pregnancy. Keep all medicines out of the reach and sight of children. Always read the label. INGREDIENTS Each 5 ml contains: 120 mg Paracetamol Also contains: Maltitol, Sorbitol, Glycerol and Carmoisine (E122)
HOW TO USE It is suitable for babies and children from 2 months to 6 years. Shake the bottle thoroughly.
AGE Under 2 months. DOSE Consult your doctor. AGE 2-3 months (weighing 4 kg and not a premature baby). DOSE A single 2.5 ml spoonful may be given. A second 2.5 ml spoonful may be given if necessary, after 4-6 hours. Read leaflet before dosing in case medical advice should be sought. Do not give more than 2 doses. If further doses required consult your doctor.
AGE 3-12 months. DOSE Half (2.5 ml) to one 5 ml spoonful. AGE 1-6 years. DOSE One to two 5 ml spoonfuls. Dose: Up to 4 times a day as necessary. Do not give more than 4 doses in 24 hours. Do not give for more than 3 days without consulting a doctor.
DO NOT EXCEED THE STATED DOSE. Leave at least 4 hours between doses.
Wipe the neck of the bottle and do not overtighten on replacing the cap.
CONTAINS PARACETAMOL. Do not give with any other paracetamol-containing products. Immediate medical advice should be sought in the event of an overdose, even if the child seems well.
As will all medicines, if your child is currently taking any other medicines, consult your doctor or pharmacist before using this product. If symptoms persist consult your doctor.
STORAGE Do not store above 25°C. Keep container in outer carton.
KEEP OUT OF THE REACH AND SIGHT OF CHILDREN. PATIENT INFORMATION No current information. LICENCE NUMBER No current information. Pill Revision details No current information.